# SDR CA091027002

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Curtis C46DAIRLIFT
- Aircraft time: 23,272 hours
- Engine: Pwa R280051M3
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Failed
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: B468001P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A 150 HOUR INSPECTION THE LEFT OIL COOLER VALVE WAS REPLACED WITH AN OVERHAULED UNIT DUE TO A STATIC OIL LEAK, THE AIRCRAFT WAS RUN UP PRIOR TO RELEASE FOR LEAK CHECK. THE AIRCRAFT DEPARTED AND THE CREW OBSERVED AN INCREASE IN THE OIL TEMP, DISPATCH AND MAINTENANCE WERE CONTACTED VIA COMPANY FREQUENCY AND IT WAS DECIDED TO RETURN TO MAINTENANCE BASE FOR RECTIFICATION. INSTALLATION OF A REPLACEMENT VALVE PROVED TO RECTIFY THE PROBLEM AND AIRCRAFT DEPARTED ON INTENDED FLIGHT. THE FAULTY OIL COOLER VALVE WAS 0 TSO AND WILL BE SENT BACK TO VENDOR FOR WARRANTY. (TC 20091027002)
